Your search returned 12 results. Subscribe to this search

|
1. Journal of Mathematical Biology : Vol. 19 (1-3), 1984 [Bound Journal]

by Banks, H.T. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: Berlin Springer-Verlag 1984Availability: Copies available for loan: IASRI Library [BAN] (1).

2. Journal of Mathematical Biology : Vol. 20 (1-3), 1984 [Bound Journal]

by Banks, H.T. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: Berlin Springer-Verlag 1984Availability: Copies available for loan: IASRI Library [BAN] (1).

3. Journal of Mathematical Biology : Vol. 21 (1-3), 1984 [Bound Journal]

by Banks, H.T. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: Berlin Springer-Verlag 1984Availability: Copies available for loan: IASRI Library [BAN] (1).

4. Journal of Mathematical Biology : Vol. 22 (1-3), 1985 [Bound Journal]

by Banks, H.T. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: Berlin Springer-Verlag 1985Availability: Copies available for loan: IASRI Library [BAN] (1).

5. Journal of Mathematical Biology : Vol. 23 (1-3), 1985-86 [Bound Journal]

by Banks, H.T. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: Berlin Springer Verlag 1985-86Availability: Copies available for loan: IASRI Library [BAN] (1).

6. Journal of Mathematical Biology : Vol. 24 (1-3), 1986 [Bound Journal]

by Banks, H.T. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: Berlin Springer-Verlag 1986Availability: Copies available for loan: IASRI Library [BAN] (1).

7. Journal of Mathematical Biology : Vol. 24 (4-6), 1986 [Bound Journal]

by Banks, H.T. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: Berlin Springer-Verlag 1986Availability: Copies available for loan: IASRI Library [BAN] (1).

8. Journal of Mathematical Biology : Vol. 24 (1-3), 1987 [Bound Journal]

by Banks, H.T. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: Berlin Springer-Verlag 1987Availability: Copies available for loan: IASRI Library [BAN] (1).

9. Journal of Mathematical Biology : Vol. 25 (4-6), 1987 [Bound Journal]

by Banks, H.T. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: Berlin Springer-Verlag 1987Availability: Copies available for loan: IASRI Library [BAN] (1).

10. Journal of Mathematical Biology : Vol. 26 (1-3), 1988 [Bound Journal]

by Banks, H.T. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: Berlin Springer-Verlag 1988Availability: Copies available for loan: IASRI Library [BAN] (1).

11. Journal of Mathematical Biology : Vol. 26 (4-6), 1988 [Bound Journal]

by Banks, H.T. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: Berlin Springer-Verlag 1988Availability: Copies available for loan: IASRI Library [BAN] (1).

12. Journal of Mathematical Biology : Vol. 28 (1-6), 1990 [Bound Journal]

by Hadder, K.P. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: Berlin Springer-Verlag 1990Availability: Copies available for loan: IASRI Library [HAD] (1).

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.